Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Harold J. Kushner
Title: Probability methods for approximations in stochastic control and for elliptic equations
Additional book information Academic Press, New York, San Francisco, London, 1977, xvii + 243 pp. $23.00.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: George C. Papanicolaou
Journal: Bull. Amer. Math. Soc. 84 (1978), 262-266
DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14468-1
PII: S 0002-9904(1978)14468-1